# SDR SWAA961201

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR TRACK LIGHTING INOP AT EMERGENCY EXITS.  REPAIRED BROKEN WIRES AND MISSING LIGHT SOCKETS PER BOEING M/M.
